Header

UZH-Logo

Maintenance Infos

mKdV and its Birkhoff coordinates


Kappeler, T; Schaad, B; Topalov, P (2008). mKdV and its Birkhoff coordinates. Physica D: Nonlinear Phenomena, 237(10-12):1655-1662.

Abstract

We show that the modified Korteweg-de Vries equation with periodic boundary conditions admits global Birkhoff coordinates on any Soblev space H with N≥1. The construction of these coordinates involves a new Lax pair for mKdV.

Abstract

We show that the modified Korteweg-de Vries equation with periodic boundary conditions admits global Birkhoff coordinates on any Soblev space H with N≥1. The construction of these coordinates involves a new Lax pair for mKdV.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 09 Feb 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:15 July 2008
Deposited On:09 Feb 2009 14:25
Last Modified:06 Dec 2017 17:45
Publisher:Elsevier
ISSN:0167-2789
Publisher DOI:https://doi.org/10.1016/j.physd.2008.03.018
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2454610

Download